A classification of isotropic affine hyperspheres - Université Polytechnique des Hauts-de-France Access content directly
Journal Articles International Journal of Mathematics Year : 2016

A classification of isotropic affine hyperspheres


We study affine hypersurfaces M, which have isotropic difference tensor. Note that, any surface always has isotropic difference tensor. In case that the metric is positive definite, such hypersurfaces have been previously studied in [O. Birembaux and M. Djoric, Isotropic affine spheres, Acta Math. Sinica 28(10) 1955-1972.] and [O. Birembaux and L. Vrancken, Isotropic affine hypersurfaces of dimension 5, J. Math. Anal. Appl. 417(2) (2014) 918-962.] We first show that the dimension of an isotropic affine hypersurface is either 5, 8, 14 or 26. Next, we assume that M is an affine hypersphere and we obtain for each of the possible dimensions a complete classification.
Fichier principal
Vignette du fichier
versiune februarie - 4 febr.pdf (400.94 Ko) Télécharger le fichier
Origin : Files produced by the author(s)

Dates and versions

hal-03173175 , version 1 (05-07-2022)



Marilena Moruz, Luc Vrancken. A classification of isotropic affine hyperspheres. International Journal of Mathematics, 2016, 27 (9), pp.1650074. ⟨10.1142/S0129167X16500749⟩. ⟨hal-03173175⟩
16 View
14 Download



Gmail Facebook Twitter LinkedIn More